# SDR SWAA2025041420672

- Difficulty date: April 2, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB AFT CORNER SCUFF PLATE IS CRACKED.<[01] WELDED THE CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1594362-1 PER SRM 53-60-15-2R-1 PARAGRAPH 4.B.(4). REFERRED TO BAC5975.
